I am 28, and I have never been on birth control pills ever in my life. I am on them now because I have not had a period in over 3 years and I have questions.
I am not sure exactly the pill works and how I prevent getting pregnant.
But my big thing is some concerns.
Since I have been on the pill, I have begun to have abdominal cramping, my mood has become more grumpy and bi**y (but I am also bipolar). When I start to eat, I find I cannot finish it. I feel nauseated alot.
Also feels like I am getting other stuff which, I dunno, if it has anything to do with the pill.
Anyone know if any of this is normal, or if I should seriously consider seeing my doctor.
I am kinda scared to make love to my husband too, I am not even close to ready to have children and I am so afraid i'll get pregnant.
I also need to find out about other forms of birth control, but that is another topic.
:evil: right now, I have no clue what is happening to me.
I feel super !**@! and I am extremely hostile. I am not normally like this and I really think it is the marvelon.
My computer is a piece of crap and pissing me off (it has an incurable trojan virus) and is pissing me off, no one is talking to me and it is pissing me off, I have no online friends to roleplay with and it is pissing me off.
Someone please tell me if this is not just my bipolar disorder and it is the damn birth control pills :cry:
It is recommended that you start taking marvelon right after your period. I've been on it for 5 years and the only side effects that I've noticed are an increased breast size and water gain. If you're looking for a BCP I would recommend this one because the others I've tried make you gain alot of weight and give you constant back pain. If you're having abdominal pain and it has nothing to do with your period then I would recommend seeing a doctor. The mood swings however come with the BCP. No matter what pill you take, they give you alot of estrogen and hormones, sometimes it takes time to get use to them.
hi I used to take a 21day pill before but when it was time for me to buy that pill, it ran out of stock so the pharmacist recommended me to Marvelon 28. Now on my last week of taking it, I started to have irregular bleeding. is this normal?should i just take the 21day pill again?
The last week of the 28 pill pack is just a placebo without any hormones in it. This is the week that you are supposed to have your period during, and then right when you finish that pack you start the next one. The 28 pill pack is just different in that you take "filler" pills during that last, period week to keep you in the practice of taking a pill every day, so you don't forget. Other than that it is no different than the 21 pill pack that you take with a week in between packs.